Follow
Matias Raja
Title
Cited by
Cited by
Year
Locally uniformly rotund norms
M Raja
Mathematika 46 (2), 343-358, 1999
531999
Distance to spaces of continuous functions
B Cascales, W Marciszewski, M Raja
Topology and its Applications 153 (13), 2303-2319, 2006
462006
M. Raja, Kadec norms and Borel sets in a Banach space 1-16
M Raja
Studia Mathematica 136, 1, 1999
441999
Weak∗ locally uniformly rotund norms and descriptive compact spaces
M Raja
Journal of Functional Analysis 197 (1), 1-13, 2003
382003
On dual locally uniformly rotund norms
M Raja
Israel Journal of Mathematics 129 (1), 77-91, 2002
292002
Descriptive compact spaces and renorming
L Oncina, M Raja
Studia Mathematica 165 (1), 39-52, 2004
252004
On weak* uniformly Kadec–Klee renormings
M Raja
Bulletin of the London Mathematical Society 42 (2), 221-228, 2010
222010
Finitely dentable functions, operators and sets
M Raja
Journal of Convex Analysis 15 (2), 219, 2008
192008
On some class of Borel measurable maps and absolute Borel topological spaces
M Raja
Topology and its Applications 123 (2), 267-282, 2002
192002
Análisis funcional
B Cascales, JM Mira, J Orihuela, M Raja
Ediciones Electolibris, 2012
172012
Dentability indices with respect to measures of non-compactness
M Raja
Journal of Functional Analysis 253 (1), 273-286, 2007
172007
Conditionality constants of quasi-greedy bases in super-reflexive Banach spaces
F Albiac, JL Ansorena, G Garrigós, E Hernández, M Raja
Studia Math 227 (2), 133-140, 2015
162015
Asymptotic and coarse Lipschitz structures of quasi-reflexive Banach spaces
G Lancien, M Raja
arXiv preprint arXiv:1705.00577, 2017
152017
Super WCG Banach spaces
M Raja
Journal of Mathematical Analysis and Applications 439 (1), 183-196, 2016
132016
On asymptotically uniformly smooth Banach spaces
M Raja
Journal of Functional Analysis 264 (2), 479-492, 2013
132013
Szlenk indices of convex hulls
G Lancien, A Procházka, M Raja
Journal of Functional Analysis 272 (2), 498-521, 2017
122017
Bounded tightness for weak topologies
B Cascales, M Raja
Archiv der Mathematik 82 (4), 324-334, 2004
92004
Radon–Nikodým indexes and measures of weak noncompactness
B Cascales, A Pérez, M Raja
Journal of Functional Analysis 267 (10), 3830-3858, 2014
82014
Compact spaces of Szlenk index ω
M Raja
Journal of Mathematical Analysis and Applications 391 (2), 496-509, 2012
62012
Measurable selectors for the metric projection
B Cascales, M Raja
Mathematische Nachrichten 254 (1), 27-34, 2003
62003
The system can't perform the operation now. Try again later.
Articles 1–20